# SDR IPXA2017032915659

- Difficulty date: March 21, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N280UP
- Make and model: Doug MD-11F
- Aircraft serial: 48634
- Aircraft time: 59,312 hours, 10,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA75451
- Condition: Corroded
- Location: Bs 1262-1268
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LONGERON 28L HAS CORROSION AT BS 1262 - 1268.  REPAIRED THE LONGERON IAW EA 011-5310-01-A6729, REV I/R, AND EO MD11-5310-63744-A.
